# SDR 20000908SH007

- Difficulty date: August 15, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 25W582050003
- Part serial: 100
- Condition: Defective
- Location: Rudder Trim
- Part time: 1,162 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS FELT VIBRATION IN RUDDER PEDALS.  FOUND EXCESSIVE PLAY (LINEAR) IN UPPER RUDDER TRIM ACTUATOR.  REPLACED ACTUATOR.  (X)
